CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:26/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Modulational instability, beak-shaped rogue waves, multi-dark-dark solitons and dynamics in pair-transition-coupled nonlinear Schrodinger equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2017, 卷号: 473, 期号: 2203, 页码: 19
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
coupled nonlinear Schrodinger equations with four-wave mixing  modulational instability  Darboux transformation  beak-shaped rogue wave  multi-dark-dark solitons  dynamics  
Solitons and chaos of the Klein-Gordon-Zakharov system in a high-frequency plasma 期刊论文
PHYSICS OF PLASMAS, 2015, 卷号: 22, 期号: 10, 页码: 9
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Sun, Ya;  Chai, Jun;  Wen, Xiao-Yong
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Dynamics of inhomogeneous condensates in contact with a surface 期刊论文
PHYSICAL REVIEW A, 2010, 卷号: 81, 期号: 6, 页码: 9
Authors:  Bludov, Yu. V.;  Yan, Zhenya;  Konotop, V. V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bifurcation and nonsmooth dynamics of solitary waves in the generalized long-short wave equations 期刊论文
APPLIED MATHEMATICAL MODELLING, 2009, 卷号: 33, 期号: 5, 页码: 2218-2225
Authors:  Wu, Ranchao;  Wang, Wei
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Long-short wave equations  Solitary wave  Bifurcation  Cusp wave  
Solitons in Bose-Einstein condensates with time-dependent atomic scattering length in an expulsive parabolic and complex potential 期刊论文
PHYSICAL REVIEW A, 2008, 卷号: 78, 期号: 2, 页码: 6
Authors:  Li, Biao;  Zhang, Xiao-Fei;  Li, Yu-Qi;  Chen, Yong;  Liu, W. M.
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2005, 卷号: 60, 期号: 11-12, 页码: 768-774
Authors:  Li, B;  Chen, Y
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
truncated Painleve expansion  backlund transformation  symbolic computation  nonlinear Schrodinger equation  solitons  
Exact soliton solutions to an averaged dispersion-managed fiber system equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 12, 页码: 919-926
Authors:  Li, B
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonlinear Schrodinger equation  dispersion-managed solitons  soliton propagation  solitons interaction  symbolic computation  
Dynamic complexities in predator-prey ecosystem models with age-structure for predator 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 14, 期号: 9, 页码: 1403-1411
Authors:  Xiao, Y;  Cheng, DZ;  Tang, SY
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30